Advanced SearchSearch Tips
Screen Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 2,  2010, pp.267-279
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.2.267
 Title & Authors
Screen Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds
Gupta, Ram Shankar; Upadhyay, Abhitosh;
  PDF(new window)
In this paper, we introduce the notion of a screen slant lightlike submanifold of an indefinite Kenmotsu manifold. We provide characterization theorem for existence of screen slant lightlike submanifold with examples. Also, we give an example of a minimal screen slant lightlike submanifold of and prove some characterization theorems.
Degenerate metric;Slant lightlike submanifolds;Kenmotsu manifold;
 Cited by
Bejan, C. L. and Duggal, K. L., Global lightlike manifolds and harmonicity, Kodai Mathematical Journal, Vol. 28, (2005), no. 1, 131-145. crossref(new window)

Chen, B. Y., Slant Immersions, Bull. Aust. Math. Soc. 41(1990), 135-147. crossref(new window)

Chen, B. Y., Geometry of Slant Submanifolds, Katholieke Universiteit, Leuven, 1990.

Duggal, K. L. and Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.

Duggal, K. L. and Sahin, B., Lightlike submanifolds of indefinite Sasakian manifolds, Int. J. of Math. Math. Sci., Article ID 57585, 21 pages (2007).

Gupta, R. S. and Pandey, P. K., Structure on a slant submanifold of a Kenmotsu manifold, Differential Geometry-Dynamical Systems, Vol. 10, (2008), 139-147.

Gupta, R. S., Haider, S. M. K. and Shahid, M. H., Slant submanifolds of Kenmotsu manifolds, Radovi Matematicki, Vol. 12, (2004), 205-214.

Kenmotsu, K., A class of almost contact Riemannian manifolds, Tohoku Math J., 21(1972), 93-103.

Lotta, A., Slant submanifolds in contact geometry, Bull. Math. Soc. Roumanie 39(1996), 183-198.

Sahin, B., Slant lightlike submanifolds of indefinite Hermitian manifolds, Balkan Journal of Geometry and Its Applications, Vol.13, (2008), No.1, 107-119.

Sahin, B., Screen slant lightlike submanifolds, Int. Electron. J. Geom., 2(1), (2009), 41-45.